Create an account to receive a 10% off discount code

Shopping cart

Your cart is currently empty

Product image slideshow Items

  • Children's Motrin Pain Reliever/Fever Reducer Liquid - Ibuprofen (NSAID) - Bubble Gum - 4 fl oz

Children's Motrin Pain Reliever/Fever Reducer Liquid - Ibuprofen (NSAID) - Bubble Gum - 4 fl oz

SKU: 210000055655
$3.36 $2.35 Excl. tax

Condition: New - Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children's Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a kno

In stock (2)

Available in store

Close
*For Product Condition/Quantites The Product Title and Product Description above are what you are buying. The below information may contain contradicting information.*

Condition: New - Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children's Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly bubblegum flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.
10 mg / 4 fl oz / Anti-Inflammatory / Berry / body / Child / Health & Household / Health Care / liquid / N/A / Non-Aspirin / oral / OTC Medications & Treatments / Pain Relievers / Yes